# SDR SWAA2022020828860

- Difficulty date: January 28, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY CUTOUT LOWER AFT CORNER SCUFF PLATE IS BROKEN AND A SECTION IS MISSING / LOCATED DRILLED AND COUNTERSANK ON NEW AFT CARGO DOORWAY LOWER AFT CORNER SCUFF PLATE I.A.W SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0. INSTALLED AFT CARGO AFT CORNER SCUFF PLATE I.A.W AMM 53-11-02-420-801
